MAUDE Adverse Event Report: TITAN SPINE, A DIVISION OF MEDTRONIC CD HORIZON® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

TITAN SPINE, A DIVISION OF MEDTRONIC CD HORIZON® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 55904506545
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.¿this regulatory report is being submitted due to retrospective review.¿ medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding a patient with clinical patient id (b)(6), study id mdt22045cstail / mdt22045cstail, sub event 03.It was reported that, patient with post junctional kyphosis with severe compression of l2 and cut out of screws.Scheduled for revision t11-l3 fusion.Description: post-junctional kyphosis.Site related assessment: adverse event was probably related to study device and procedure.Total estimated blood loss was 150ml.There were no further complications reported regarding the event.2026-feb-04 lsh 1474990585 (rep, sdy): additional information received stating additional surgery was performed on (b)(6) 2025 and the screws were explanted.Additional information received stating patient was hospitalized (b)(6) 2026.Additional medication was administered and spinal surgery was performed on (b)(6) 2026.Medications are as follows - fentanyl 50ug due to additional lumbar surgery (anesthesia).Started on (b)(6) 2026, ended on (b)(6) 2026.Hydromorphone 0.5mg due to pain post-lumbar spine surgery.Started on (b)(6) 2026, ended on (b)(6) 2026.Hydromorphone 0.25mg due to pain.Started on (b)(6) 2026, ended on (b)(6) 2026.Ketamine 20mg additional lumbar surgery (anesthesia).Methadone 8mg due to additional lumbar surgery (anesthesia).Started on (b)(6) 2026 ended on (b)(6) 2026.Oxycodone 15mg due to pain post-lumbar spine surgery.Started on (b)(6) 2026, ended on (b)(6) 2026.Site related assessment: adverse event was not related to study device.Additional information received states sponsor assessed the adverse event as possible related to the additional surgery and not related to the device.Additional information received states the patient was subjected to new hospitalization, additional medication was administered.Fentanyl 50ug due to additional lumbar surgery (anesthesia).Started on (b)(6) 2026, ended on (b)(6) 2026.Fentanyl 50ug due to pain post-lumbar spine surgery.Started on (b)(6) 2026, ended on (b)(6) 2026.Hydromorphone 0.5mg due to pain post-lumbar spine surgery.Started on (b)(6) 2026, ended on (b)(6) 2026.Hydromorphone 0.25mg due to pain.Started on 2026-feb-01, ended on 2026-feb-01.Hydromorphone 0.50mg due to pain.Started on (b)(6) 2026, ended on (b)(6) 2026.Ketamine 20mg additional lumbar surgery (anesthesia).Started on (b)(6) 2026, ended on (b)(6) 2026.Methadone 8mg due to additional lumbar surgery (anesthesia).Started on (b)(6) 2026 ended on (b)(6) 2026.Oxycodone 15mg due to pain post-lumbar spine surgery.Started on (b)(6) 2026, ended on (b)(6) 2026.Oxycodone 20mg due to pain post-lumbar spine surgery.Started on (b)(6) 2026, ended on (b)(6) 2026.Oxycodone 15mg due to pain post-lumbar spine surgery.Started on (b)(6) 2026, ended on (b)(6) 2026.Patient outcome: recovered/resolved on (b)(6) 2026.Hospitalization end date was (b)(6) 2026.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer (Section G)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25455004
Report Number3011577940-2026-00015
Device Sequence Number12943071
Product Code NKB
UDI-Device Identifier00763000711610
UDI-Public(01)00763000711610(17)310928(10)TM0145152
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223494
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55904506545
Device Catalogue Number55904506545
Device Lot NumberTM0145152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date06/10/2026
Date Device Manufactured09/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient Weight49 KG